# SDR SWAA2014120334616

- Difficulty date: November 10, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 35,855 hours, 20,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK BOTH INBD & FWD OTBD FLANGE HOLES CRACKED AT BS 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW EA.
